# SDR AALA202105141934

- Difficulty date: April 27, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5323002620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON BORES OF FORWARD LUG OF AFT DOOR LOCK FITTING, MEASURING DIAMETER = 1.251 INCH AND W = 0.646 INCH, AT FR27 AND STR 39. REPLACED LOCK FITTING LOCATED FR27 FORWARD CARGO COMPARTMENT DOOR REF A320 SRM 51-41-11-801 AND DWG #D53230315.
